# SDR CA970131004

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Bent
- Location: Nose Gear
- Part time: 5,480 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DISAGREEMENT ON TAKEOFF. GEAR CYCLED TWICE, SAME INDICATION. NOSE GEAR SHOWED DOWN DOOR OPEN. GEAR EXTENDED, 3 GREEN LIGHTS. FOUND NOSE GEAR EXTEND PROXIMITY SWITCH BENT AWAY FROM TARGET.
